# SDR DALA2025040902779

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 71,691 hours, 27,344 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6703 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS PREVENTING GIRT BAR ENGAGMENT, RMVD DEBRIS. DOOR/ GIRT BART ARMS NML, REF B757 AMM 52-11. (6979994)
